# SDR SWAA2020090407287

- Difficulty date: August 5, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A7500
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER WEB AT BS278 LBL18 8' WL 184.5 BELOW NOSE WHEEL WELL TOP PANEL, ACCESS PANEL 113BW.  MARKED / REMOVED CORROSION ON UPPER WEB AT BS 278, LBL 18, ORIGINAL THICKNESS IS .050'; MAX MAT REMOVED 1.5'X1.6'X.011' REMAINING THICKNESS IS .039' WEB FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED UPPER WEB BETWEEN BS268 TO BS 288; 8' BELOW NOSE WHEEL WELL TOP PANEL #113 BW IAW SRM 51-40-02 AND DWG #141A7500 84632U 14AUG20.
